# SDR PNSA2017012101

- Difficulty date: January 21, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N685PA
- Make and model: Saab 340B
- Aircraft serial: 212
- Aircraft time: 57,437 hours, 40,864 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Receptacle
- Condition: Shorted
- Location: Cabin Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLAME & SMOKE FROM CABIN LIGHTING ABOVE 3A SHORTED WINDOW LIGHT RECEPTACLE.
